Aperiodicity and primitive ideals of row-finite k-graphs. Kang, S. & Pask, D. International Journal of Mathematics, 25(03):1450022, 2014.
Aperiodicity and primitive ideals of row-finite k-graphs [link]Paper  bibtex   
@article{kang_aperiodicity_2014,
	title = {Aperiodicity and primitive ideals of row-finite k-graphs},
	volume = {25},
	url = {http://www.worldscientific.com/doi/abs/10.1142/S0129167X14500220},
	number = {03},
	urldate = {2017-05-09},
	journal = {International Journal of Mathematics},
	author = {Kang, Sooran and Pask, David},
	year = {2014},
	pages = {1450022},
}

Downloads: 0